MathSciNet Relay Station
MathSciNet bibliographic data
MR1706969 (2001f:13008) 13A35
Smith, Karen E. Tight closure commutes with localization in binomial rings. Proc. Amer. Math. Soc. 129 (2001), no. 3, 667–669.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement